# SDR AWXA960644

- Difficulty date: October 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N902AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23322
- System (JASC): 3350 · Emergency Lighting
- Part: Pin
- Condition: Unseated
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - FLT 25 - DURING ROUTINE MAINTENANCE CHECK, FOUND ROW 32 R SEAT MOUNTED EMERGENCY LIGHT INOP.  FOUND PIN NOT SEATED AT SEAT 32C.  RESEATED PIN.  OPERATIONS CHECK GOOD.  (M)
